Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/40828
Title: Solvability of a fractional functional equation arising in some epidemic models
Authors: Sadarangani Sadarangani, Kishin B. 
Samet, Bessem
UNESCO Clasification: 12 Matemáticas
Keywords: Epidemic model
Existence
Solution
Fractional order
Issue Date: 2017
Journal: Journal of Nonlinear Science and Applications 
Abstract: We provide sufficient conditions for the existence of solutions to a fractional generalized Gripenberg equation, which arises in the study of the spread of an infectious disease that does not induce permanent immunity.
URI: http://hdl.handle.net/10553/40828
ISSN: 2008-1898
DOI: 10.22436/jnsa.010.04.38
Source: Journal of Nonlinear Science and Applications [ISSN 2008-1898], v. 10 (4), p. 1767-1785
Appears in Collections:Artículos
Show full item record

Page view(s)

7
checked on Feb 21, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.